Paracetamol Mefenamic Acid Suspension Manufacturers Suppliers - Third Party Manufacturing - For PCD Franchise
|COMPOSITION:PARACETAMOL + MEFENAMIC ACID SUSPENSION||Pkg Type:||Packing: 30 ML|
Paracetamol Mefenamic Acid Suspension is formulated using two drugs: Mefenamic Acid and Paracetamol. It is widely used to provide symptomatic relief from mild-to-moderate pain associated with the muscles and joints. Also, it is helpful in headaches, migraine, toothache, pain during menstruation, pain due to sports injury, sprain and strain, etc.
This suspension contains two effective medications that function by inhibiting the release of certain chemical messengers responsible for pain, fever, and inflammation (swelling and redness). One should take mefenamic paracetamol syrup as per the directions of the physician or doctor for the best possible results. More information about the medication is ahead.
This is an effective medication that reduces pain and swelling in various conditions. Generally, the suspension is prescribed for mild-to-moderate pain (.i.e., Headache, Toothache, Muscle ache, Backache) and after surgeries and operations. Further, it is effective in the following conditions:-
While taking mefenamic paracetamol syrup, the patient may experience some side effects that are temporary and mild. These side effects go away once the body adjusts to the medication and doesn’t require special medical attention.
The above-listed adverse events don’t require any medical attention. However, if your body develops any serious side effects, consult your healthcare provider.
An individual can take measures to maximize the benefits of mefenamic acid paracetamol suspension by taking a few precautions. One can also avoid future troubles and prevent harm through precautions. Some of the measures one can take are listed below:-